# SDR DALA2018080304843

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,821 hours, 38,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN LENS HAS DAMAGED ATTACH HOOK. REMOVED & REPLACED L2 DOOR EMER EXIT SIGN LENS. OPS CHECK GOOD.
